News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Blood clot?


 kari13 - Thu Feb 09, 2006 3:06 pm

I am currently using the birth control pill Yasmin and have been doing so for about three months now. So far I haven't had any side effects, but today I couldn't help but notice a very sharp and sudden pain in the left side of my mid-calf on my right leg. It lasted less than a second but it caused my whole leg to practically convulse. I am aware that Yasmin can cause blood clots in the legs, though I was told that this was a very rare side effect and was probably nothing for me to worry about. However, I AM worried. My sister takes Yasmin as well, and has done so for over eight months without any side effects. I am 21, don't smoke, and have never had any history of anything related to this before.

Does anyone have a clue as to what this pain might be?
 Theresa Jones, RN - Wed Dec 20, 2006 6:10 am

User avatar Hi kari13,
Generally speaking a blood clot in the leg has other symptoms, ie., redness, warmth, swelling, etc. In the absence of any other symptoms (aside from a muscle spasm) in my opinion, a blood clot/DVT would not be my first impression.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here